# SDR SWAA2016100308391

- Difficulty date: September 25, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 39,279 hours, 18,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 276-300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT LOWER SILL CREASE BEAM INBOARD CHORD ANGLE VERTICAL FLANGE TAPERED STRAP CORRODED BETWEEN BS 276 TO 300, STRINGER 17R.         R & R STRAP IAW SRM & DWG.
